# SDR DALA2024021201929

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0191206) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500A-500B CRACKED. REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500A-500B PER B737-900 SRM 51-40-02-0G AND DWG 143A7505.
